MathSciNet Relay Station
MathSciNet bibliographic data
MR320539 (47 #9076) 35L50
Osher, Stanley Initial-boundary value problems for hyperbolic systems in regions with corners. I. Trans. Amer. Math. Soc. 176 (1973), 141–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement